Re: [MOL] Lisa ! [00151] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Lisa !



Hi Lisa, I can't remember if I have welcomed you to our forum.  I know I don't have chemo brain; but I do have tamoxifen brain, does that count?  In any event glad to have you on board, warmly, your friend, lillian
 
 
We invite you to take a look at our Album.                                               
www.angelfire.com/sc/molangels/index.html
 
  ( Very informational, good tips, Molers pictures, art work and much more....
----- Original Message -----
From: lisafix
To: mol-cancer@lists.meds.com
Sent: Saturday, June 03, 2000 1:31 AM
Subject: Re: [MOL] sore throat and caughing

I have never heard of a reaction like that from radiation therapy, but ask her doctor about the effects of chemotherapy. Sometimes chemotherapy can erode the mucous membranes, including the mouth and throat. I am not a doctor, but I have heard of this reactoin from certain types of chemo. Check it out.    LisaFix

Ressy Rosemberg wrote:

Hi,My mother is undergoing radiotherapy due to a breast cancer with mastectomy.She is also having chemiotherapy (CMF) and Tamoxifen.Now she is caughing (after 5 weeks of radiotherapy) and her throat is hurting real bad (cannot swollow).Can the radiotherapy have this side effect?Thank you for your attention,Ressu